MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007848-28
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 08/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.Although the anatomical conditions were not reported, it is likely the device interacted with the anatomy during advancement resulting in the reported failure to advance.Further interaction with the edge of the guiding catheter during retraction of the stent delivery system (sds) likely contributed to the reported material deformation (mangled stent), causing the reported difficult to remove, ultimately causing the stent to dislodge from the balloon.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined the reported failure to advance, stent dislodgement, material deformation, difficult to remove, device embedded in vessel or plaque and treatment appears to be due to the circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
Sus voluntary event report was received stating the following: report #: mw5066282.On (b)(6) 2016, a cardiac cath was attempted to be performed by physician via the right radial artery.Initial vision stent was unable to be advanced in coronary; became mangled and unable to be drawn back in to guide catheter.When trying to remove from body, stent came off of stent balloon system.Multiple, varied attempts to remove but unsuccessful.Stent crushed to side wall or radial artery.Patient remained without pain in arm during and after cath.Vascular surgery was consulted.Notes states that at this time the radial artery appears to be patent.Abbott multi-link vision stent delivery system size: 3.0 x 28 mm ref# 1067848-28 lot# 6032241, exp date: 02/28/2019.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6228916
Report Number2024168-2017-00156
Device Sequence Number443872
Product Code MAF
UDI-Device Identifier08717648050657
UDI-Public(01)08717648050657(17)190228(10)6032241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number1007848-28
Device Lot Number6032241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;